# SDR AALA202306267288

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N407AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8898
- Aircraft time: 11,676 hours, 3,247 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ONE EMERGENCY FLASHLIGHT LOCATED AFT GALLEY MID FLIGHT ATTENDANT SEAT INOPERATIVE. REPLACED EMERGENCY FLASHLIGHT IN AFT GALLEY MID FLIGHT ATTENDANT SEAT PER AMM 25-60-00.
